Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46
HTML articles powered by AMS MathViewer

Continuous groups and Schwarz’ lemma
Max Zorn PDF
Trans. Amer. Math. Soc. 46 (1939), 1-22
Steinitz field towers for modular fields
Saunders MacLane PDF
Trans. Amer. Math. Soc. 46 (1939), 23-45
On interpolation by functions analytic and bounded in a given region
J. L. Walsh PDF
Trans. Amer. Math. Soc. 46 (1939), 46-65
Mean motions and almost periodic functions
Philip Hartman PDF
Trans. Amer. Math. Soc. 46 (1939), 66-81
Maximal orders in rational cyclic algebras of composite degree
Sam Perlis PDF
Trans. Amer. Math. Soc. 46 (1939), 82-96
Convergence properties of analytic functions of Fourier-Stieltjes transforms
R. H. Cameron and Norbert Wiener PDF
Trans. Amer. Math. Soc. 46 (1939), 97-109
Nets and groups
Reinhold Baer PDF
Trans. Amer. Math. Soc. 46 (1939), 110-141
On a generalization of the Stieltjes moment problem
R. P. Boas PDF
Trans. Amer. Math. Soc. 46 (1939), 142-150
The boundary problem of an ordinary linear differential system in the complex domain
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 46 (1939), 151-190
On the representation of a function by certain Fourier integrals
Harald Cramér PDF
Trans. Amer. Math. Soc. 46 (1939), 191-201
General theory of singular integral equations with real kernels
W. J. Trjitzinsky PDF
Trans. Amer. Math. Soc. 46 (1939), 202-279
Limits of a distribution function determined by absolute moments and inequalities satisfied by absolute moments
Abraham Wald PDF
Trans. Amer. Math. Soc. 46 (1939), 280-306
An interpretation of the index of inertia of the discriminant matrices of a linear associative algebra
R. F. Rinehart PDF
Trans. Amer. Math. Soc. 46 (1939), 307-327
Geometric aspects of relativistic dynamics
L. A. MacColl PDF
Trans. Amer. Math. Soc. 46 (1939), 328-347
The differential geometry of series of lineal elements
John De Cicco PDF
Trans. Amer. Math. Soc. 46 (1939), 348-361
On the remainders and convergence of the series for the partition function
D. H. Lehmer PDF
Trans. Amer. Math. Soc. 46 (1939), 362-373
Contributions to the transformation theory of dynamics
Daniel C. Lewis PDF
Trans. Amer. Math. Soc. 46 (1939), 374-388
A study of curved surfaces by means of certain associated ruled surfaces
P. O. Bell PDF
Trans. Amer. Math. Soc. 46 (1939), 389-409
Invariance of the admissibility of numbers under certain general types of transformations
T. N. E. Greville PDF
Trans. Amer. Math. Soc. 46 (1939), 410-425
Non-commutative residuated lattices
R. P. Dilworth PDF
Trans. Amer. Math. Soc. 46 (1939), 426-444
Ideal theory and algebraic difference equations
J. F. Ritt and H. W. Raudenbush PDF
Trans. Amer. Math. Soc. 46 (1939), 445-452
Exponent trajectories in symbolic dynamics
Rufus Oldenburger PDF
Trans. Amer. Math. Soc. 46 (1939), 453-466
Correction to “The boundary problem of an ordinary linear differential system in the complex domain”
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 46 (1939), 467
A correction to “Properties of functions $f(x,y)$ of bounded variation.”
C. R. Adams and J. A. Clarkson PDF
Trans. Amer. Math. Soc. 46 (1939), 468